A note on a theorem of Lorentz
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1978), pp. 3-5
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_9_a0,
author = {V. A. Abilov},
title = {A note on a~theorem of {Lorentz}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--5},
year = {1978},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_9_a0/}
}
V. A. Abilov. A note on a theorem of Lorentz. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1978), pp. 3-5. http://geodesic.mathdoc.fr/item/IVM_1978_9_a0/